Alert archive / Tennessee / Tornado Warnings in 2010
Tornado Warning 34, NWS Memphis, TN
NWS Memphis, TN issued this tornado warning at May 1, 2010, 3:08 AM CDT for 6 counties in Tennessee. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 1, 2010, 3:08 AM CDT (08:08 UTC)
- Expired
- May 1, 2010, 4:00 AM CDT
- In force
- 52 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Crockett County, TN, Fayette County, TN, Hardeman County, TN, Haywood County, TN, Madison County, TN, Tipton County, TN
The radar
The Memphis radar (KNQA), 67 km from the middle of the area, began a volume at 08:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 1, 12:01 AM CDT | Tornado Watch | SPC | 3 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 8.1 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3037 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 525 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 188 m²/s²
- 0-3 km storm-relative helicity
- 226 m²/s²
- Significant tornado parameter
- 4.6
- Supercell composite
- 15.8
The text
As transmitted, in the capitals the NWS used until 2016.
061
WFUS54 KMEG 010808
TORMEG
TNC033-047-069-075-113-167-010900-
/O.NEW.KMEG.TO.W.0034.100501T0808Z-100501T0900Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
308 AM CDT SAT MAY 1 2010
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* TORNADO WARNING FOR...
SOUTH CENTRAL CROCKETT COUNTY IN NORTHWEST TENNESSEE...
NORTHERN FAYETTE COUNTY IN SOUTHWEST TENNESSEE...
NORTHWESTERN HARDEMAN COUNTY IN SOUTHWEST TENNESSEE...
HAYWOOD COUNTY IN SOUTHWEST TENNESSEE...
SOUTHWESTERN MADISON COUNTY IN SOUTHWEST TENNESSEE...
SOUTHEASTERN TIPTON COUNTY IN SOUTHWEST TENNESSEE...
* UNTIL 400 AM CDT
* AT 309 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM PRODUCING A TORNADO 12 MILES SOUTHWEST OF
DANCYVILLE...OR 17 MILES SOUTHEAST OF COVINGTON...MOVING NORTHEAST
AT 45 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BROWNSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW.
&&
LAT...LON 3539 8886 3523 8951 3536 8964 3580 8910
3541 8885
TIME...MOT...LOC 0809Z 232DEG 37KT 3536 8947
$$2 follow-up statements
541
WWUS54 KMEG 010823
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
323 AM CDT SAT MAY 1 2010
TNC033-047-069-075-113-167-010900-
/O.CON.KMEG.TO.W.0034.000000T0000Z-100501T0900Z/
CROCKETT TN-FAYETTE TN-HAYWOOD TN-MADISON TN-HARDEMAN TN-TIPTON TN-
323 AM CDT SAT MAY 1 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 AM CDT FOR EAST
CENTRAL TIPTON...NORTHWESTERN HARDEMAN...SOUTHWESTERN MADISON...
HAYWOOD...NORTHEASTERN FAYETTE AND SOUTH CENTRAL CROCKETT COUNTIES...
AT 324 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR MORTON HILL...OR 9
MILES SOUTH OF BROWNSVILLE...MOVING NORTHEAST AT 45 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BROWNSVILLE...STANTON...YUM YUM...TAYLOR CHAPEL...MILLER...FAYETTE
CORNERS...KEELING...MEUX CORNER...ASBURY...MORTON HILL...HICKORY
POINT...SUNNYHILL...SHEPP AND ALLENS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW.
.A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ALERT AREA.
&&
LAT...LON 3539 8886 3528 8934 3546 8952 3580 8910
3541 8885
TIME...MOT...LOC 0824Z 232DEG 37KT 3549 8926
$$638
WWUS54 KMEG 010903
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
403 AM CDT SAT MAY 1 2010
TNC033-047-069-075-113-167-010913-
/O.EXP.KMEG.TO.W.0034.000000T0000Z-100501T0900Z/
CROCKETT TN-FAYETTE TN-HAYWOOD TN-MADISON TN-HARDEMAN TN-TIPTON TN-
403 AM CDT SAT MAY 1 2010
...THE TORNADO WARNING FOR EAST CENTRAL TIPTON...NORTHWESTERN
HARDEMAN...SOUTHWESTERN MADISON...HAYWOOD...NORTHEASTERN FAYETTE AND
SOUTH CENTRAL CROCKETT COUNTIES HAS EXPIRED...
AT 403 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA
AND WEAKENED. THEREFORE...THE TORNADO WARNING WILL BE ALLOWED TO
EXPIRE.
LAT...LON 3539 8886 3528 8934 3546 8952 3580 8910
3541 8885
TIME...MOT...LOC 0823Z 232DEG 37KT 3548 8927
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at May 1, 12:26 AM CDT, 2 hours 42 minutes earlier.
Area forecast discussion, May 1, 12:26 AM CDT, 2 hours 42 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
1226 AM CDT SAT MAY 1 2010
.UPDATE...
UPDATED FOR AVIATION.
&&
.PREV DISCUSSION... /ISSUED 923 PM CDT FRI APR 30 2010/
DISCUSSION...
QUITE A BUSY NIGHT ALREADY WITH SEVERAL TORNADIC STORMS OVER IN
CENTRAL ARKANSAS. NEW TORNADO WATCH HAS JUST BEEN ISSUED WHICH
COVERS OUR COUNTIES WEST OF THE MISSISSIPPI RIVER UNTIL 4 AM. SOME
OTHER THUNDERSTORMS HAVE DEVELOPED OVER PORTIONS OF NORTHEAST
MISSISSIPPI. THUNDERSTORMS WILL CONTINUE TO CREEP SLOWLY IN INTO
PARTS OF EAST ARKANSAS DURING THE REMAINDER OF THE EVENING. HAVE
JUST UPDATED ZONES WITH NEW TORNADO WATCH WITH NO OTHER CHANGES
NEEDED AT THIS TIME.
ARS
PREV DISCUSSION... /ISSUED 735 PM CDT FRI APR 30 2010/
DISCUSSION... /ISSUED 333 PM CDT FRI APR 30 2010/
DISCUSSION...FORECAST FOCUS ON COMPLEX HEAVY RAIN/SEVERE WEATHER
EVENT THIS WEEKEND...THEN ON A BIG WARM UP NEXT WEEK.
SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT.
AT 1930Z...RADAR INDICATED SCATTERED THUNDERSTORMS STARTING TO
DEVELOP ACROSS NORTHERN MISSISSIPPI IN RESPONSE TO DEEP MOISTURE
ADVECTION AND ISENTROPIC LIFT. THIS TREND WILL CONTINUE THROUGH
THE REST OF THE LATE AFTERNOON AND EARLY EVENING. SOME OF THESE
STORMS MAY BECOME SEVERE...BUT THE THREAT SHOULD BE ISOLATED AWAY
FROM THE MAIN FRONT. MEANWHILE ACROSS EASTERN OKLAHOMA AND WESTERN
ARKANSAS...MORE NUMEROUS THUNDERSTORMS HAVE BEEN DEVELOPING ALONG
THE COLD FRONT. THIS FRONT WILL PUSH EAST SLOWLY THIS EVENING AND
OVERNIGHT. THE BEST FORCING TONIGHT WILL BE CONFINED TO NEAR THIS
FRONT...WHICH BEGINS TO STALL LATE. THEREFORE...EXPECT THE BEST
THREAT FOR HEAVY RAIN TO REMAIN ALONG AND WEST OF THE RIVER
TONIGHT. PUSHED BACK THE START OF THE FFA EAST OF HERE TO 12Z
SATURDAY AND LEFT IT AS IS WEST.
AS THE MAIN BATCH OF THUNDERSTORMS ASSOCIATED WITH THE FRONT
PUSHES EAST...IT WILL CONTINUE TO ENCOUNTER FAVORABLE CONDITIONS
TO MAINTAIN THEIR SEVERITY AT LEAST TO THE MISSISSIPPI RIVER. IN
FACT...AS I'M WRITING THIS A MODERATE RISK HAS BEEN POSTED FOR
PORTIONS OF EASTERN ARKANSAS. LATE TONIGHT THE EASTWARD
PROGRESSION OF THE STORMS WILL END AND THE ATMOSPHERE WILL TEND TO
BE WORKED OVER. THUS...THE SEVERE THREAT SHOULD DIMINISH TOWARD
DAWN.
SATURDAY COULD BE INTERESTING AS A SURFACE LOW TRACKS ACROSS
WESTERN ARKANSAS SATURDAY AFTERNOON. THE COLD FRONT WILL PUSH
NORTH SLIGHTLY DURING THE AFTERNOON AND MODELS SHOW A LULL OF
PRECIP COVERAGE AROUND 18Z. FORECAST SOUNDINGS INDICATE NEARLY
2000 J/KG OF CAPE OVER MUCH OF THE AREA BY EARLY AFTERNOON DESPITE
LOW CLOUD COVER. IN ADDITION...BECAUSE OF THE SURFACE LOW
TRACK...WINDS WILL BE BACKED A BIT NEAR THE SURFACE. VERY LOW LCLS
WILL ALSO BE IN PLACE...AND WITH MORE 0-1 KM CAPE THAN LAST
WEEKEND. AS THE LOW EJECTS NORTHEASTWARD IN THE AFTERNOON...IT
APPEARS SEVERE THUNDERSTORMS WILL ERUPT FROM SOUTHWEST TO
NORTHEAST WITH ALL MODES OF SEVERE WEATHER POSSIBLE...INCLUDING
TORNADOES. THIS WILL NEED TO BE WATCHED CLOSELY. ADDED SEVERE BACK
TO THE GRIDS FOR SATURDAY AND SATURDAY EVENING.
THE STORMS THAT DEVELOP SATURDAY WILL TEND TO BECOME LINEARLY
FORCED ALONG THE SLOWLY MOVING COLD FRONT BY SATURDAY EVENING.
SATURDAY NIGHT THROUGH SUNDAY EVENING SHOULD BE THE BEST TIME FOR
TORRENTIAL RAINFALL. TRAINING THUNDERSTORMS AND PW/S AROUND 2
INCHES SHOULD ALLOW FOR TROPICAL RAINS AND FLASH FLOODING.
IF ENOUGH INSTABILITY CAN DEVELOP AHEAD OF THE LINE SUNDAY...MORE
SEVERE WEATHER WILL BE POSSIBLE. THIS IS A BIT MORE CONDITIONAL...
SO WILL NOT INCLUDE SEVERE IN THE GRIDS ATTM.
MODELS DIFFER ON HOW QUICKLY THE COLD FRONT EXITS THE AREA SUNDAY
EVENING. THE 12Z NAM IS THE SLOWEST AND IT NOW DOESN/T LEAVE THE
TN RIVER VALLEY UNTIL 12Z MONDAY. THE GFS AND ECMWF ARE SLIGHTLY
QUICKER. OVERALL...I WOULD NOT BE SURPRISED TO SEE THE NAM VERIFY
GIVEN THE PARALLEL FLOW ALONG THE FRONT...BUT FOR NOW I WON/T MAKE
TOO MANY DRASTIC CHANGES. THE 12Z NAM WOULD SPELL 7 TO 9 INCHES
ACROSS WESTERN TENNESSEE.
WILL KEEP THE PREVIOUSLY FORECASTED RAINFALL TOTALS OF 5 TO 8
INCHES OVER THE EAST AND 3 TO 5 INCHES WEST. LOCALLY HIGHER
AMOUNTS WILL OF COURSE BE POSSIBLE.
LONG TERM...MONDAY THROUGH NEXT FRIDAY.
HIGH PRESSURE WILL BUILD OVER THE LOWER MISSISSIPPI RIVER VALLEY
FOR MUCH OF NEXT WEEK. THE UPPER LEVEL DISTURBANCE THAT GAVE A
CHANCE FOR THUNDERSTORMS MONDAY NOW LOOKS NON-EXISTENT AND THE
SOUNDINGS LOOK MUCH TOO DRY TO SUPPORT ANY CAPE. THUS...REMOVED
RAIN CHANCES MONDAY AND TUESDAY.
THICKNESSES AND H5 HEIGHTS WILL BUILD THROUGH LATE NEXT WEEK.
MODELS DIFFER ON THE TIMING OF A POSSIBLE COLD FRONT LATE WEEK
WHICH WILL HAVE IMPLICATIONS ON TEMPERATURES THURSDAY AND/OR
FRIDAY. HOWEVER...THE GFS AND ECMWF ARE IN PRETTY GOOD AGREEMENT
WITH BUILDING 85 TO 90 DEGREE TEMPS OVER THE MIDSOUTH FOR MUCH OF
NEXT WEEK. DEPENDING UPON IF THE WET GROUND CAN ZAP SOME OF THE
INCOMING SOLAR RADIATION FROM BEING CONVERTED TO HEAT...WE COULD
SEE SOME LOWER 90S WEDNESDAY OR THURSDAY AS 925 MB TEMPS RISE INTO
THE +23C TO +24C RANGE.
BORGHOFF
&&
.AVIATION...
06Z TAFS
BROKEN TO SOLID LINE OF SEVERE THUNDERSTORMS EXTENDED FROM THE MO
BOOTHEEL TO JUST NORTH OF KAWM...TO KLIT. MOST INTENSE CELLS WERE
NORTHWEST OF KMEM...MOVING NORTHEAST. THIS LINE WILL NOT LIKELY
DIRECTLY IMPACT KMEM UNTIL AFTER 08Z...POSSIBLY LATER IF THE RUC
MODEL IS CORRECT. BUT ADDITIONAL THUNDERSTORMS WILL CONTINUE TO
DEVELOP IN THE UNSTABLE AIR OUT AHEAD OF THE MAIN CONVECTIVE LINE.
THESE DISCRETE CELLS WILL BE THE PRIMARY FORECAST CONCERN FOR KMEM
THROUGH 07Z. AIRPORT WEATHER WARNINGS MAY BE REQUIRED FOR FOR SOME
OF THE MORE INTENSE CELLS MOVING UP FROM THE SOUTHWEST.
FOR THE OUTBOUND PUSH... EXPECT SIMILAR CONDITIONS.
PWB
&&
.PRELIMINARY POINT TEMPS/POPS...
MEM 70 74 58 83 / 100 100 70 10
MKL 69 72 51 82 / 100 100 90 10
JBR 66 75 55 81 / 100 70 30 10
TUP 72 78 54 84 / 70 100 100 10
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH SUNDAY EVENING FOR CLAY-CRAIGHEAD-
CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.
MO...FLASH FLOOD WATCH THROUGH SUNDAY EVENING FOR DUNKLIN-PEMISCOT.
MS...FLASH FLOOD WATCH THROUGH SUNDAY EVENING FOR COAHOMA-DESOTO-
TUNICA.
FLASH FLOOD WATCH FROM 7 AM CDT THIS MORNING THROUGH LATE SUNDAY
NIGHT FOR ALCORN-BENTON MS-CALHOUN-CHICKASAW-ITAWAMBA-
LAFAYETTE-LEE MS-MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-
QUITMAN-TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-UNION-YALOBUSHA.
TN...FLASH FLOOD WATCH THROUGH SUNDAY EVENING FOR DYER-LAKE-
LAUDERDALE-OBION-SHELBY-TIPTON.
FLASH FLOOD WATCH FROM 7 AM CDT THIS MORNING THROUGH LATE SUNDAY
NIGHT FOR CARROLL-CHESTER-CROCKETT-DECATUR-FAYETTE-GIBSON-
HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-MADISON-MCNAIRY-
WEAKLEY.
&&Hazardous weather outlook, Apr 30, 8:17 PM CDT, 6 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MEMPHIS TN 817 PM CDT FRI APR 30 2010 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-020330- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 817 PM CDT FRI APR 30 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TONIGHT THERE IS A HIGH RISK OF SEVERE WEATHER TONIGHT ACROSS PORTIONS OF NORTHEAST ARKANSAS WEST OF A LINE FROM WYNNE TO CORNING. THERE IS A MODERATE RISK OF SEVERE WEATHER TONIGHT ACROSS THE REMAINDER OF EAST ARKANSAS AND THE MISSOURI BOOTHEEL. THERE IS A SLIGHT RISK OF SEVERE WEATHER ACROSS MUCH OF WEST TENNESSEE AND NORTH MISSISSIPPI. THUNDERSTORMS WILL APPROACH FROM THE WEST TONIGHT ALONG A FRONT...AND AFFECT PRIMARILY AREAS ALONG AND WEST OF THE MISSISSIPPI RIVER. SOME STRONG AND LONG-LIVED TORNADOES ARE POSSIBLE IN THE HIGH RISK AREA. LARGE HAIL...DAMAGING WINDS AND TORNADOES WILL BE POSSIBLE...ESPECIALLY IN THE MODERATE RISK AREA. A FLASH FLOOD WATCH IS IN EFFECT WEST OF A LINE FROM UNION CITY TO CLARKSDALE MISSISSIPPI TONIGHT. THE HEAVIEST RAINS WILL LIKELY OCCUR OVER THESE AREAS TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER ALL OF THE MIDSOUTH SATURDAY...AND OVER WEST TENNESSEE AND NORTH MISSISSIPPI ON SUNDAY. LARGE HAIL...DAMAGING WINDS...AND TORNADOES ARE POSSIBLE...ESPECIALLY ON SATURDAY. A FLASH FLOOD WATCH GOES INTO EFFECT FOR THE REMAINDER OF THE MIDSOUTH SATURDAY AND CONTINUES THROUGH SUNDAY. THE MOST INTENSE RAINFALL WILL LIKELY OCCUR ALONG A SLOW EASTWARD MOVING COLD FRONT. AREAS ALONG AND EAST OF THE MISSISSIPPI RIVER WILL LIKELY BE AT THE HIGHEST RISK OF FLASH FLOODING DURING THE DAY SUNDAY. CONSULT THE FLASH FLOOD WATCH PRODUCT FOR ADDITIONAL INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED TONIGHT THROUGH SUNDAY AFTERNOON.
In the hours before
Local storm report, May 1, 12:46 AM CDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1246 AM CDT SAT MAY 01 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM HAIL 2 W PICKWICK DAM 35.05N 88.29W
04/30/2010 E1.00 INCH HARDIN TN PUBLIC
1105 PM TORNADO 2 E SUCCESS 36.45N 90.69W
04/30/2010 CLAY AR LAW ENFORCEMENT
TORNADO SPOTTED BY SHERIFF DEPUTY ALONG HWY 328.
1117 PM HAIL 10 WSW JONESBORO 35.77N 90.85W
04/30/2010 E0.75 INCH CRAIGHEAD AR TRAINED SPOTTER
HAIL IN CASH, ARKANSAS.
1125 PM TSTM WND DMG 5 NNE WEINER 35.69N 90.87W
04/30/2010 POINSETT AR PUBLIC
1 BUILDING COLLAPSED...POWER LINES DOWN AND SOME SMALL
TREES DOWN NEAR US 49 AND PUNKIN CENTER ROAD.
1140 PM TSTM WND DMG 11 N PARAGOULD 36.22N 90.51W
04/30/2010 GREENE AR TRAINED SPOTTER
AT LEAST ONE TREE DOWN.
1155 PM TSTM WND DMG 3 S CARAWAY 35.71N 90.33W
04/30/2010 CRAIGHEAD AR FIRE DEPT/RESCUE
TREES DAMAGED FROM US 135 TO MISSISSIPPI COUNTY LINE NEAR
CR 884. TREE ON HOUSE AT CR 885 ALSO.
1225 AM HAIL MANILA 35.88N 90.16W
05/01/2010 E1.00 INCH MISSISSIPPI AR TRAINED SPOTTER
1225 AM TSTM WND DMG MANILA 35.88N 90.16W
05/01/2010 MISSISSIPPI AR TRAINED SPOTTER
SHED BLOWN DOWNA AND POWER LINES DOWN. ALSO SOME POWER
LINES TOWN SOUTH OF MANILLA.
&&
TLSJRLocal storm report, May 1, 12:54 AM CDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
1254 AM CDT SAT MAY 01 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM HAIL 2 W PICKWICK DAM 35.05N 88.29W
04/30/2010 E1.00 INCH HARDIN TN PUBLIC
1105 PM TORNADO 2 E SUCCESS 36.45N 90.69W
04/30/2010 CLAY AR LAW ENFORCEMENT
TORNADO SPOTTED BY SHERIFF DEPUTY ALONG HWY 328.
1117 PM HAIL 10 WSW JONESBORO 35.77N 90.85W
04/30/2010 E0.75 INCH CRAIGHEAD AR TRAINED SPOTTER
HAIL IN CASH, ARKANSAS.
1125 PM TSTM WND DMG 5 NNE WEINER 35.69N 90.87W
04/30/2010 POINSETT AR PUBLIC
1 BUILDING COLLAPSED...POWER LINES DOWN AND SOME SMALL
TREES DOWN NEAR US 49 AND PUNKIN CENTER ROAD.
1140 PM TSTM WND DMG 11 N PARAGOULD 36.22N 90.51W
04/30/2010 GREENE AR TRAINED SPOTTER
AT LEAST ONE TREE DOWN.
1155 PM TSTM WND DMG 3 S CARAWAY 35.71N 90.33W
04/30/2010 CRAIGHEAD AR FIRE DEPT/RESCUE
TREES DAMAGED FROM US 135 TO MISSISSIPPI COUNTY LINE NEAR
CR 884. TREE ON HOUSE AT CR 885 ALSO.
1225 AM TSTM WND DMG MANILA 35.88N 90.16W
05/01/2010 MISSISSIPPI AR TRAINED SPOTTER
SHED BLOWN DOWN AND POWER LINES DOWN. ALSO SOME POWER
LINES TOWN SOUTH OF MANILLA.
1225 AM HAIL MANILA 35.88N 90.16W
05/01/2010 E1.00 INCH MISSISSIPPI AR TRAINED SPOTTER
&&
TLSJRLocal storm report, May 1, 1:49 AM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
149 AM CDT SAT MAY 01 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM HAIL 2 W PICKWICK DAM 35.05N 88.29W
04/30/2010 E1.00 INCH HARDIN TN PUBLIC
1105 PM TORNADO 2 E SUCCESS 36.45N 90.69W
04/30/2010 CLAY AR LAW ENFORCEMENT
TORNADO SPOTTED BY SHERIFF DEPUTY ALONG HWY 328.
1117 PM HAIL 10 WSW JONESBORO 35.77N 90.85W
04/30/2010 E0.75 INCH CRAIGHEAD AR TRAINED SPOTTER
HAIL IN CASH, ARKANSAS.
1125 PM TSTM WND DMG 5 NNE WEINER 35.69N 90.87W
04/30/2010 POINSETT AR PUBLIC
1 BUILDING COLLAPSED...POWER LINES DOWN AND SOME SMALL
TREES DOWN NEAR US 49 AND PUNKIN CENTER ROAD.
1140 PM TSTM WND DMG 11 N PARAGOULD 36.22N 90.51W
04/30/2010 GREENE AR TRAINED SPOTTER
AT LEAST ONE TREE DOWN.
1155 PM TSTM WND DMG 3 S CARAWAY 35.71N 90.33W
04/30/2010 CRAIGHEAD AR FIRE DEPT/RESCUE
TREES DAMAGED FROM US 135 TO MISSISSIPPI COUNTY LINE NEAR
CR 884. TREE ON HOUSE AT CR 885 ALSO.
1225 AM HAIL MANILA 35.88N 90.16W
05/01/2010 E1.00 INCH MISSISSIPPI AR TRAINED SPOTTER
1225 AM TSTM WND DMG MANILA 35.88N 90.16W
05/01/2010 MISSISSIPPI AR TRAINED SPOTTER
SHED BLOWN DOWN AND POWER LINES DOWN. ALSO SOME POWER
LINES TOWN SOUTH OF MANILLA.
0142 AM HAIL STANTON 35.46N 89.40W
05/01/2010 E1.75 INCH HAYWOOD TN AMATEUR RADIO
&&
TLSJRLocal storm report, May 1, 2:05 AM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
205 AM CDT SAT MAY 01 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM HAIL 2 W PICKWICK DAM 35.05N 88.29W
04/30/2010 E1.00 INCH HARDIN TN PUBLIC
1105 PM TORNADO 2 E SUCCESS 36.45N 90.69W
04/30/2010 CLAY AR LAW ENFORCEMENT
TORNADO SPOTTED BY SHERIFF DEPUTY ALONG HWY 328.
1117 PM HAIL 10 WSW JONESBORO 35.77N 90.85W
04/30/2010 E0.75 INCH CRAIGHEAD AR TRAINED SPOTTER
HAIL IN CASH, ARKANSAS.
1125 PM TSTM WND DMG 5 NNE WEINER 35.69N 90.87W
04/30/2010 POINSETT AR PUBLIC
1 BUILDING COLLAPSED...POWER LINES DOWN AND SOME SMALL
TREES DOWN NEAR US 49 AND PUNKIN CENTER ROAD.
1140 PM TSTM WND DMG 11 N PARAGOULD 36.22N 90.51W
04/30/2010 GREENE AR TRAINED SPOTTER
AT LEAST ONE TREE DOWN.
1155 PM TSTM WND DMG 3 S CARAWAY 35.71N 90.33W
04/30/2010 CRAIGHEAD AR FIRE DEPT/RESCUE
TREES DAMAGED FROM US 135 TO MISSISSIPPI COUNTY LINE NEAR
CR 884. TREE ON HOUSE AT CR 885 ALSO.
1225 AM HAIL MANILA 35.88N 90.16W
05/01/2010 E1.00 INCH MISSISSIPPI AR TRAINED SPOTTER
1225 AM TSTM WND DMG MANILA 35.88N 90.16W
05/01/2010 MISSISSIPPI AR TRAINED SPOTTER
SHED BLOWN DOWN AND POWER LINES DOWN. ALSO SOME POWER
LINES TOWN SOUTH OF MANILLA.
0142 AM HAIL STANTON 35.46N 89.40W
05/01/2010 E1.75 INCH HAYWOOD TN AMATEUR RADIO
0155 AM HAIL BROWNSVILLE 35.59N 89.25W
05/01/2010 E1.00 INCH HAYWOOD TN PUBLIC
&&
TLSJRLocal storm report, May 1, 2:10 AM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
210 AM CDT SAT MAY 01 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM HAIL 2 W PICKWICK DAM 35.05N 88.29W
04/30/2010 E1.00 INCH HARDIN TN PUBLIC
1105 PM TORNADO 2 E SUCCESS 36.45N 90.69W
04/30/2010 CLAY AR LAW ENFORCEMENT
TORNADO SPOTTED BY SHERIFF DEPUTY ALONG HWY 328.
1117 PM HAIL 10 WSW JONESBORO 35.77N 90.85W
04/30/2010 E0.75 INCH CRAIGHEAD AR TRAINED SPOTTER
HAIL IN CASH, ARKANSAS.
1125 PM TSTM WND DMG 5 NNE WEINER 35.69N 90.87W
04/30/2010 POINSETT AR PUBLIC
1 BUILDING COLLAPSED...POWER LINES DOWN AND SOME SMALL
TREES DOWN NEAR US 49 AND PUNKIN CENTER ROAD.
1140 PM TSTM WND DMG 11 N PARAGOULD 36.22N 90.51W
04/30/2010 GREENE AR TRAINED SPOTTER
AT LEAST ONE TREE DOWN.
1155 PM TSTM WND DMG 3 S CARAWAY 35.71N 90.33W
04/30/2010 CRAIGHEAD AR FIRE DEPT/RESCUE
TREES DAMAGED FROM US 135 TO MISSISSIPPI COUNTY LINE NEAR
CR 884. TREE ON HOUSE AT CR 885 ALSO.
1225 AM HAIL MANILA 35.88N 90.16W
05/01/2010 E1.00 INCH MISSISSIPPI AR TRAINED SPOTTER
1225 AM TSTM WND DMG MANILA 35.88N 90.16W
05/01/2010 MISSISSIPPI AR TRAINED SPOTTER
SHED BLOWN DOWN AND POWER LINES DOWN. ALSO SOME POWER
LINES TOWN SOUTH OF MANILLA.
0142 AM HAIL STANTON 35.46N 89.40W
05/01/2010 E1.75 INCH HAYWOOD TN AMATEUR RADIO
0155 AM HAIL BROWNSVILLE 35.59N 89.25W
05/01/2010 E1.00 INCH HAYWOOD TN PUBLIC
0200 AM TSTM WND GST MARTIN 36.34N 88.86W
05/01/2010 M72.00 MPH WEAKLEY TN TRAINED SPOTTER
&&
TLSJRSpecial weather statement, May 1, 2:47 AM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 247 AM CDT SAT MAY 1 2010 TNZ049-050-088-089-010815- FAYETTE TN-SHELBY TN-HAYWOOD TN-TIPTON TN- 247 AM CDT SAT MAY 1 2010 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 315 AM CDT FOR... NORTHWESTERN FAYETTE COUNTY IN SOUTHWEST TENNESSEE... SOUTHERN HAYWOOD COUNTY IN SOUTHWEST TENNESSEE... EAST CENTRAL SHELBY COUNTY IN SOUTHWEST TENNESSEE... SOUTHEASTERN TIPTON COUNTY IN SOUTHWEST TENNESSEE... A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED 25 MILES SOUTHWEST OF DANCYVILLE AT 247 AM CDT...MOVING NORTHEAST AT 60 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN FAYETTE...HAYWOOD...SHELBY AND TIPTON COUNTIES SHOULD MONITOR THIS STORM CLOSELY. .A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY AREA.
The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 8:51 PM CDT | Severe Thunderstorm Warning | MEG | Hardin, McNairy | 29 min |
| Apr 30, 11:54 PM CDT | Tornado Warning | MEG | Lauderdale | 51 min |
| May 1, 12:03 AM CDT | Severe Thunderstorm Warning | MEG | Lauderdale, Shelby, Tipton | 42 min |
| May 1, 12:21 AM CDT | Severe Thunderstorm Warning | MEG | Crockett, Dyer, Haywood, Lake, Lauderdale, Obion | 39 min |
| May 1, 12:21 AM CDT | Severe Thunderstorm Warning | MEG | Lauderdale, Tipton | 39 min |
| May 1, 12:42 AM CDT | Severe Thunderstorm Warning | MEG | Lauderdale, Tipton | 48 min |
| May 1, 12:50 AM CDT | Severe Thunderstorm Warning | MEG | Crockett, Dyer, Gibson, Lake, Lauderdale, Obion and 1 more | 40 min |
| May 1, 12:55 AM CDT | Severe Thunderstorm Warning | MEG | Crockett, Haywood, Lauderdale, Tipton | 50 min |
| May 1, 1:13 AM CDT | Tornado Warning | MEG | Lake, Obion | 26 min |
| May 1, 1:19 AM CDT | Severe Thunderstorm Warning | MEG | Fayette, Haywood, Shelby, Tipton | 41 min |
| May 1, 1:21 AM CDT | Flash Flood Warning | MEG | Lauderdale | 3 hr |
| May 1, 1:25 AM CDT | Severe Thunderstorm Warning | MEG | Carroll, Crockett, Dyer, Gibson, Henry, Lake and 2 more | 50 min |
| May 1, 1:28 AM CDT | Severe Thunderstorm Warning | MEG | Lauderdale, Shelby, Tipton | 47 min |
| May 1, 1:35 AM CDT | Severe Thunderstorm Warning | MEG | Dyer, Lauderdale | 40 min |
| May 1, 1:39 AM CDT | Severe Thunderstorm Warning | MEG | Crockett, Gibson, Haywood, Lauderdale, Madison, Tipton | 51 min |
| May 1, 1:41 AM CDT | Flash Flood Warning | MEG | Dyer, Lake, Obion | 4 hr |
| May 1, 2:08 AM CDT | Severe Thunderstorm Warning | MEG | Carroll, Crockett, Decatur, Gibson, Henderson, Henry and 3 more | 52 min |
| May 1, 2:13 AM CDT | Severe Thunderstorm Warning | MEG | Lauderdale, Shelby, Tipton | 47 min |
| May 1, 2:19 AM CDT | Severe Thunderstorm Warning | MEG | Crockett, Gibson, Haywood, Lauderdale, Madison, Tipton | 41 min |
| May 1, 2:21 AM CDT | Flash Flood Warning | MEG | Fayette, Haywood, Lauderdale, Shelby, Tipton | 12 hr |
| May 1, 2:47 AM CDT | Flash Flood Warning | MEG | Carroll, Crockett, Dyer, Gibson, Haywood, Henry and 4 more | 10 hr |
| May 1, 2:52 AM CDT | Severe Thunderstorm Warning | MEG | Chester, Crockett, Fayette, Hardeman, Haywood, Henderson and 4 more | 53 min |
| May 1, 2:56 AM CDT | Severe Thunderstorm Warning | MEG | Carroll, Decatur, Gibson, Henderson, Henry, Madison and 1 more | 49 min |
| May 1, 3:00 AM CDT | Severe Thunderstorm Warning | MEG | Lauderdale, Shelby, Tipton | 45 min |
| May 1, 3:32 AM CDT | Severe Thunderstorm Warning | MEG | Shelby | 43 min |
| May 1, 3:36 AM CDT | Tornado Warning | MEG | Fayette, Hardeman, Haywood, Madison | 39 min |
| May 1, 3:43 AM CDT | Severe Thunderstorm Warning | MEG | Lauderdale, Shelby, Tipton | 47 min |
| May 1, 3:54 AM CDT | Flash Flood Warning | MEG | Carroll, Chester, Gibson, Hardeman, Haywood, Henderson and 2 more | 12 hr |
| May 1, 4:02 AM CDT | Severe Thunderstorm Warning | MEG | Fayette, Hardeman, Haywood, Lauderdale, Madison, Tipton | 43 min |
| May 1, 4:06 AM CDT | Tornado Warning | MEG | Shelby | 39 min |
| May 1, 4:14 AM CDT | Tornado Warning | MEG | Chester, Crockett, Fayette, Hardeman, Haywood, Madison | 35 min |
| May 1, 4:29 AM CDT | Severe Thunderstorm Warning | MEG | Shelby, Tipton | 46 min |
| May 1, 4:47 AM CDT | Flash Flood Warning | MEG | Shelby | 12 hr |
| May 1, 4:48 AM CDT | Severe Thunderstorm Warning | MEG | Carroll, Chester, Gibson, Henderson, Madison | 27 min |
| May 1, 5:10 AM CDT | Severe Thunderstorm Warning | MEG | Carroll, Chester, Decatur, Gibson, Henderson, Madison | 50 min |
| May 1, 5:34 AM CDT | Severe Thunderstorm Warning | MEG | Fayette, Hardeman, Haywood, Tipton | 41 min |
| May 1, 5:35 AM CDT | Flash Flood Warning | MEG | Chester, Decatur, Henderson | 6 hr |
| May 1, 6:23 AM CDT | River Flood Warning | MEG | Crockett, Dyer, Lauderdale | 14 days |
| May 1, 7:19 AM CDT | Flash Flood Warning | MEG | Fayette, Hardeman, Haywood, Shelby | 4 hr |
| May 1, 7:23 AM CDT | Tornado Warning | MEG | Fayette | 52 min |
| May 1, 7:53 AM CDT | Tornado Warning | MEG | Fayette, Hardeman | 52 min |
| May 1, 8:30 AM CDT | Tornado Warning | MEG | Chester, Hardeman, Madison | 45 min |
| May 1, 8:38 AM CDT | Severe Thunderstorm Warning | MEG | Chester, Decatur, Hardin, Henderson | 52 min |
| May 1, 8:50 AM CDT | Tornado Warning | MEG | Decatur, Henderson | 40 min |
| May 1, 9:08 AM CDT | Tornado Warning | MEG | Chester, Henderson, Madison | 52 min |
| May 1, 9:14 AM CDT | Severe Thunderstorm Warning | MEG | Haywood, Lauderdale, Tipton | 19 min |
| May 1, 9:18 AM CDT | Tornado Warning | MEG | Fayette, Shelby | 16 min |
| May 1, 9:29 AM CDT | River Flood Warning | MEG | Madison | 6 hr |
| May 1, 10:04 AM CDT | Tornado Warning | MEG | Shelby | 41 min |
| May 1, 10:28 AM CDT | Tornado Warning | MEG | Fayette, Shelby | 47 min |
| May 1, 11:00 AM CDT | Severe Thunderstorm Warning | MEG | Fayette, Hardeman, Haywood | 45 min |
| May 1, 11:05 AM CDT | Tornado Warning | MEG | Fayette | 40 min |
| May 1, 11:13 AM CDT | Flash Flood Warning | MEG | Fayette, Hardeman, Haywood, Shelby | 4 hr |
| May 1, 11:26 AM CDT | Flash Flood Warning | MEG | Chester, Decatur, Henderson | 64 min |
| May 1, 11:30 AM CDT | Severe Thunderstorm Warning | MEG | Chester, Hardeman, Madison | 45 min |
| May 1, 11:40 AM CDT | River Flood Warning | MEG | Obion, Weakley | 49 hr |
| May 1, 11:40 AM CDT | River Flood Warning | MEG | Dyer, Gibson, Obion | 10 days |
| May 1, 11:40 AM CDT | River Flood Warning | MEG | Dyer | 11 days |
| May 1, 11:40 AM CDT | River Flood Warning | MEG | Dyer | 11 days |
| May 1, 11:40 AM CDT | River Flood Warning | MEG | Fayette, Shelby | 62 hr |
| May 1, 11:40 AM CDT | River Flood Warning | MEG | Shelby | 4 days |
| May 1, 11:40 AM CDT | River Flood Warning | MEG | Fayette, Shelby | 3 days |
| May 1, 12:03 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Chester, Decatur, Henderson, Madison | 57 min |
| May 1, 12:21 PM CDT | Flash Flood Warning | MEG | Carroll, Chester, Decatur, Hardeman, Hardin, Henderson and 1 more | 6 hr |
| May 1, 12:39 PM CDT | Areal Flood Warning | MEG | Carroll, Crockett, Dyer, Gibson, Haywood, Henry and 4 more | 12 hr |
| May 1, 1:46 PM CDT | Tornado Warning | MEG | McNairy | 44 min |
| May 1, 1:51 PM CDT | Areal Flood Warning | MEG | Fayette, Haywood, Shelby, Tipton | 10 hr |
| May 1, 2:25 PM CDT | Flash Flood Warning | MEG | Hardin | 3 hr |
| May 1, 2:27 PM CDT | Tornado Warning | MEG | Hardin, McNairy | 48 min |
| May 1, 3:10 PM CDT | Areal Flood Warning | MEG | Fayette, Lauderdale, Shelby, Tipton | 24 hr |
| May 1, 3:26 PM CDT | Areal Flood Warning | MEG | Carroll, Chester, Crockett, Decatur, Dyer, Gibson and 8 more | 12 hr |
| May 1, 3:43 PM CDT | Flash Flood Warning | MEG | Fayette, Hardeman, Haywood, Shelby, Tipton | 2 hr |
| May 1, 4:35 PM CDT | Tornado Warning | MEG | Fayette | 40 min |
| May 1, 4:47 PM CDT | Tornado Warning | MEG | Fayette, Shelby | 28 min |
| May 1, 5:01 PM CDT | Flash Flood Warning | MEG | Fayette, Shelby, Tipton | 12 hr |
Nearby
Tornado Warnings in Tennessee, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.